# SDR JJBA20131107006

- Difficulty date: November 7, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 31,513 hours, 43,596 cycles
- Engine: Pwa PW123
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Bonding Strap
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING STRAP HANGING FROM LT ENGINE COWLING.  SECURED BONDING STRAP.
